# SDR 2013FA0000596

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: General aviation
- Aircraft: N585ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496280
- Aircraft time: 2,421 hours
- Engine: Lyc O360A1H6
- Engine time: 3,921 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 20003A
- Part serial: D9010446
- Condition: Leaking
- Location: Zone 400
- Part time: 4,100 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CREW OBSERVED OIL PRESSURE GRADUALLY DECREASING UNTIL OIL PRESSURE ANNUNCIATOR ILLUMINATED ON LT ENGINE. ENGINE WAS SHUTDOWN AND A SINGLE ENGINE LANDING WAS MADE AT HOME AIR FIELD. UPON INSPECTION BY MAINTENANCE THE OIL COOLER WAS FOUND TO HAVE FAILED NEAR THE OUTLET PORT. COOLER WAS REPLACED, ENGINE RAN AND LEAK CHECKED GOOD. COOLER ONLY HAD 14.6 HRS ON IT SINCE O/H, BUT HAD 4099.5 TOTAL TIME.
